Psycho-Babble Medication Thread 1096035

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

mood swings

Posted by Christ_empowered on November 25, 2017, at 10:36:31

I take the miracle meds. 20mgs/abilify, 1200/trileptal, PRN gabapentin (low dose).

I re-introduced Wellbutrin SR, because I need a "lift." I'm also popping my gabapentin (I have lots of full bottles that I never took...), because I'm somehow more energetic, kind of giddy.

Ugh. Driving around today, everything seemed surreal. I saw a woman in her car at a convenience store, talking on her phone. I thought she was talking about me.

I see the shrink in a month. What should I do?

 

Re: mood swings Christ_empowered

Posted by phidippus on November 25, 2017, at 14:20:21

In reply to mood swings, posted by Christ_empowered on November 25, 2017, at 10:36:31

Well, Wellbutrin isn't adding up for you. I would stop it.

Eric

 

Re: mood swings Christ_empowered

Posted by beckett2 on November 25, 2017, at 15:46:38

In reply to mood swings, posted by Christ_empowered on November 25, 2017, at 10:36:31

This sounds like your mood is destabilized. I completely understand wanting a lift. You might be able to take WB with a higher dose of Abilify. I know you just cut your dose :(

I agree with the other poster, to drop the WB and discuss everything with your doctor in a few weeks.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.